# SDR 2011FA0000211

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 45,114 hours, 33,367 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 97AA2560000000
- Part serial: 4640
- Condition: Activated
- Location: Zone 100
- Part time: 273 hours, 182 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WE WERE NOTIFIED THAT THE ACFT ELT WAS GOING OFF, IT COULD NOT BE RESET.  MX REMOVED THE ELT AND REPLACED WITH A SERVICABLE UNIT.
